<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-discrete-mathematical-sciences-and-cryptography</journal-id>
      <journal-title-group>
        <journal-title>Journal of Discrete Mathematical Sciences and Cryptography</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-0065</issn>
      <issn publication-format="print">0972-0529</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JDMSC-2306</article-id>
      <title-group>
        <article-title>Algorithm for the fast generation of Latin squares</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Hannusch</surname>
            <given-names>Carolin</given-names>
          </name>
          <aff>Faculty of Informatics, Kassai út 26, University of Debrecen, Debrecen, 4028, Hungary</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Major</surname>
            <given-names>Roland</given-names>
          </name>
          <aff>Faculty of Informatics, Kassai út 26, University of Debrecen, Debrecen, 4028, Hungary</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Pavone</surname>
            <given-names>Marco</given-names>
          </name>
          <aff>Dipartimento di Ingegneria, Università degli Studi di Palermo, Palermo, 90128, Italy</aff>
        </contrib>
      </contrib-group>
      <volume>29</volume>
      <issue>1</issue>
      <fpage>127</fpage>
      <lpage>137</lpage>
      <pub-date date-type="pub">
        <day>14</day>
        <month>08</month>
        <year>2025</year>
      </pub-date>
      <abstract>
        <p>We introduce an algorithm for the fast generation of Latin squares. Considering Latin squares with n rows and columns, we introduce a map which maps one square to another one of opposite parity. This map is not unique and it is determined by two indices, i.e. two single numbers. These numbers can be used as secret key in cryptographic schemes which are build up on Latin squares. Thus the introduced algorithm can be applied in cryptography. Additionally, we give a theoretical upper bound for the number of Latin squares of order n.</p>
      </abstract>
      <kwd-group>
        <kwd>Generating discrete structures</kwd>
        <kwd>Number of Latin squares</kwd>
        <kwd>Cryptographic scheme</kwd>
        <kwd>Alon-Tarsi conjecture</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
